| Catalog Number |
TRM-240 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "rupture" via mri.This record is for the left side.The device was explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ rupture: observed broken device assessed as unidentified (tear) opening and observed a missing piece of shell assessed as inconclusive.No additional observations performed on the device.No further actions are required.